# SDR DALA2014122006665

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD BORE OF INBD LUG OF OTBD FITTING STA XIS=186 AT SLAT 1 RT. AREAS WERE REWORKED AND MEASURED THEREFORE OUT LIMITS IAW SRM 57-02, PAR 9 C (1) TABLE 1 WITH DIAMETER 0.938".  BUSHING WAS FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9 C 2, LP1749542.
